Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 10, Issue 4 (2017), 17-27.
Certain classes of bi-univalent functions with bounded boundary variation
In their pioneering work dated 2010 on the subject of bi-univalent functions, Srivastava et al. actually revived the study of the coefficient problems involving bi-univalent functions in recent years. Inspired by the pioneering work of Srivastava et al., there has been triggering interest to study the coefficient problems for many different subclasses of bi-univalent functions. Motivated largely by a number of sequels to the investigation by Srivastava et al., in this paper, we consider certain classes of bi-univalent functions to obtain the estimates of their second and third Taylor-Maclaurin coefficients. Further, certain special cases are also indicated. Some interesting remarks about the results presented here are also discussed.
Tbilisi Math. J., Volume 10, Issue 4 (2017), 17-27.
Received: 31 January 2017
Accepted: 25 August 2017
First available in Project Euclid: 21 April 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)
Secondary: 30C50: Coefficient problems for univalent and multivalent functions
Orhan, H.; Magesh, N.; Balaji, V. K. Certain classes of bi-univalent functions with bounded boundary variation. Tbilisi Math. J. 10 (2017), no. 4, 17--27. doi:10.1515/tmj-2017-0042. https://projecteuclid.org/euclid.tbilisi/1524276054